# SDR REXA2022102602293

- Difficulty date: October 14, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL FS280.00 - FS319.00 IS CORRODED IN MULTIPLE AREAS.  REMOVED AND REPLACED RH FLOOR SILL BETWEEN FS280.00 AND FS319.00 WITH NEW P/N SH670-32172-9 REF CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01
